# SDR AWXA200500755

- Difficulty date: June 9, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK, FOUND CORROSION ON FLOORBEAM STA 328, FROM BL 10R TO BL 30R.  MAINTENANCE REMOVED CORROSION.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA FROM FLOORBEAM AT STA 328 IAW BOEING 7637-300 SRM 53-10-51-2 FIG 205.  RECEIVED NEW UPPER CHORD AND PREPPED FOR INSTALL IAW BOEING 737-300 SRM 53-10-51.  FABRICATED REPAIR ANGLE, ANGLE SPLICES, STIFFENERS, AND SHIMS IAW BOEING 737-300 SRM 53-10-51.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 35-10-51-2 FIG 205.
